MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO ADAPTION PLATE 20 HOLES; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO ADAPTION PLATE 20 HOLES; PLATE, BONE
Model Number 421.520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Neurological Deficit/Dysfunction (1982); Pain (1994); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure due to acoustic neuroma.The patient was implanted with unknown bone plates and cranios reinforced fast sst putty.The procedure was successfully completed.There were no post-operative complications.Other outcome assessments or patient-reported outcomes were decreased peripheral vision on the right, headaches, decreased appetite, first bite syndrome, gait unsteady, dysphonia, contralateral vocal cord paralysis, diplopia on lateral gaze to the right (right vi parietal) in right lateral gaze, endgaze nystagmus, and amplitude skew deviation.He is experiencing oscillopsia in the right lateral gaze.Any further procedure or patient outcomes were not reported.Concomitant devices reported: unknown screw (part # unknown, lot # unknown, quantity # 1), cranios reinforced fast set putty 5cc-sterile (part # 615.05.01s, lot # dsc3595/ dsc6246, quantity # 2).This report is for one (1) ti low profile neuro adaption plate 20 holes.This is report 2 of 4 for (b)(4).

Brand Name
TI LOW PROFILE NEURO ADAPTION PLATE 20 HOLES
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10407860
Report Number2939274-2020-03530
Device Sequence Number11401100
Product Code JEY
UDI-Device Identifier10887587050539
UDI-Public(01)10887587050539
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421.520
Device Catalogue Number421.520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR